# SDR SWIA2018122445385

- Difficulty date: December 24, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 40,905 hours, 34,510 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Condition: Loose
- Location: Hyd System Line
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING ON APPROACH. RIGHT MAIN GEAR SLOW TO EXTEND. NORMAL LANDING. (FLT#5104) 12/22/2018 TIGHTENED ACMP 3B ACOUSTIC FILTER AFT FLUID LINE IAW AMM, LEAK CHECK GOOD AT THIS TIME. BLED #3 HYDRAULIC SYSTEM IAW AMM. PERFORMED MULTIPLE GEAR SWINGS IAW AMM, OPS CHECK GOOD AT THIS TIME.
